MathSciNet Relay Station
MathSciNet bibliographic data
MR2021242 (2004h:11106) 11T06
Hou, Xiang-Dong Solution to a problem of S. Payne. Proc. Amer. Math. Soc. 132 (2004), no. 1, 1–6.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement